Previous |  Up |  Next

Article

Title: Some applications of Kurzweil-Henstock integration (English)
Author: Výborný, Rudolf
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 118
Issue: 4
Year: 1993
Pages: 425-441
Summary lang: English
.
Category: math
.
Summary: Applications of ideal from Kurzweil-Henstock integration to elementary analysis on $\bold R$, mean value theorems for vector valued functions, l'Hospital rule, theorems of Taylor type and path independence of line integrals are discussed. (English)
Keyword: Kurzweil-Henstock integral
Keyword: Perron integral
Keyword: KH-integral
Keyword: fundamental theorem
Keyword: differentiation of series
MSC: 26A24
MSC: 26A39
MSC: 26A42
idZBL: Zbl 0797.26005
idMR: MR1251885
.
Date available: 2009-09-24T21:01:48Z
Last updated: 2015-08-30
Stable URL: http://hdl.handle.net/10338.dmlcz/126154
.
Reference: [B] P. S. Bullen: Some applications of paгtitioning.Real Analysis Exch. 9 (1983-1984), 539-557. MR 0766078
Reference: [Bs] R. P. Boas: L'Hôpital rule without mean-value theorems.American Math. Monthly 76 (1969), 1051-1053. MR 1535647, 10.2307/2317142
Reference: [Bo] M. V. Botsko: The use of full covers in Real Analysis.AMM 96 (1989), 328-333. Zbl 0721.26003, MR 0992079, 10.2307/2324087
Reference: [Bol] Michael W. Botsko: A Unifìed Treatment of Vaгious Theorems in Elementery Analysis.The American Mathematical Monthly 94 (1987), 450-453. MR 1541097, 10.2307/2322732
Reference: [C] John B. Conway: Functions of one comlex variable.Springeг, New York, Heidelbeгg, Berlin, 1975. MR 0447532
Reference: [He] R. Henstock: Definitions of Riemann type of the variational integrals.Proc. London Math. Soc. (3), 11 (1961), 401-418. Zbl 0099.27402, MR 0132147
Reference: [He1] R. Henstock: Theory of Integration.Butterworths, London, 1963. Zbl 0154.05001, MR 0158047
Reference: [He2] R. Henstock: Lineaг Analysis.Butterwoгths, London, 1967.
Reference: [HeЗ] R. Henstock: Lectures on the Theory of Integration.Woгld Scientific, Singapore, 1988. Zbl 0668.28001, MR 0963249
Reference: [He4] R.Henstock: A Riemann Integral of Lebesgue Power.Canad. J. Math. 20(1968), 79-87. MR 0219675, 10.4153/CJM-1968-010-5
Reference: [Hu] Huntigton E. U.: Simplified proof of L'Hôpital's theorem on ideterminate forms.Bulletin of Amer. Math. Soc. 29 (1923), 207.
Reference: [K] J. Kurzweil: Generalized Ordinary Differential Equations.Czechoslovak Math. Jour. 7 (82) (1957), 418-446. Zbl 0090.30002, MR 0111875
Reference: [K1] J. Kurzweil: Nichtabsolut Konvergente Integrale.Teubner, Leipzig, 1980. Zbl 0441.28001, MR 0597703
Reference: [La] E.G. Landau: Differential and Integral Calculus.Chelsea, New York, 1960. MR 1849168
Reference: [Ma] J. Mawhin: Introduction à l'Analyse.Зrd ed., Cabay, Louvain-la-Neuve, 1983.
Reference: [Mc1] Robert M. McLeod: Mean Value Theorems foг Vector Valued Functions.Proc. of Edin. Math. Soc. 14 (1964-5), 197-209. MR 0185052
Reference: [Po] E. I. Poffald: The Remainder in Taylor's Formula.American Math. Monthly. 97 (1990), 205-213. Zbl 0745.41035, MR 1048431, 10.2307/2324685
Reference: [R] S. Rolewicz: Uwagi o funkcjach o pochodnej zero.Wiadomosci Matematyczne 3 (1959), 127-128. MR 0117583
Reference: [S] G. Szabó: A note on L'Hôpital's rule.Elemente der Mathematik 44 (1989), 150-153. Zbl 0702.26004, MR 1019944
Reference: [T] H. B. Thompson: Taylor's Theorem with the integral remainder under very weak differentiable assumptions.The Gazette of the Australian Math. Soc. 12 (1985), 1-6. MR 0791272
Reference: [T1] H. B. Thompson: Taylor's Theorem using the Generalized Riemann integral.American Mathematical Monthly 96 (1989), 346-350. Zbl 0682.26001, MR 0992083, 10.2307/2324092
Reference: [Ya] Sadayuki Yamamuro: Differential Calculus in Topological Linear Spaces.Springer-Lecture Notes in Mathematics, Berlin, Heidelberg, New York, 1974, pp. 14. MR 0488118
Reference: [V1] R. Výborný: Remarks on elementary analysis.Normat 29 (1981), 72-74.
Reference: [V2] R. Výborný: On the use of a diffeгentiable homotopy in the proof of the Cauchy theorem.American Math. Monthly 86 (1979), 380-382. MR 0528795, 10.2307/2321099
Reference: [VN] R. Výborný R. Nester: L'Hôpital rule, a counterexample.Elemente der Mathematik 44 (1989), 116-121. MR 1006321
.

Files

Files Size Format View
MathBohem_118-1993-4_6.pdf 2.097Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo